MathSciNet Relay Station
MathSciNet bibliographic data
MR1195504 54A35 (03E35 03E65 54D55 54G20)
Nyikos, Peter J. Subsets of ${}^\omega\omega$ and the Fréchet-Urysohn and $\alpha_i$-properties. Topology Appl. 48 (1992), no. 2, 91–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement